Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 150, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 15, 2025, 6:04 PM CDT for Okaloosa County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2025, 6:04 PM CDT (23:04 UTC)
- Expired
- Jul 15, 2025, 6:30 PM CDT
- In force
- 26 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 70 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.1 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 485 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
721 WUUS54 KMOB 152304 SVRMOB FLC091-152330- /O.NEW.KMOB.SV.W.0150.250715T2304Z-250715T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Mobile AL 604 PM CDT Tue Jul 15 2025 The National Weather Service in Mobile has issued a * Severe Thunderstorm Warning for... South central Okaloosa County in northwestern Florida... * Until 630 PM CDT. * At 602 PM CDT, a severe thunderstorm was located over Fort Walton Beach, moving southwest at 30 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Wright, Fort Walton Beach, Eglin AFB, Mary Esther, Ocean City, Lake Lorraine, Shalimar, and Cinco Bayou. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3038 8675 3054 8662 3053 8651 3035 8656 TIME...MOT...LOC 2302Z 040DEG 27KT 3042 8664 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Black
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:01 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jul 15, 3:01 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Mobile AL 301 PM CDT Tue Jul 15 2025 ...New Discussion, Marine... .DISCUSSION... Issued at 259 PM CDT Tue Jul 15 2025 Now through Tuesday... For the current forecast, the biggest item to deal with is a system moving west over the northern Gulf, passing south of the forecast area Wednesday. Heat Indices bumping Heat Advisory levels before and after the passing system are the second item. Looking at the bigger picture, the aforementioned system moves west on the south side of upper level high pressure situated over the Southeast. A surface low associated with this system passes south of the forecast area Wednesday, with the forecast area coming under stronger southerly flow late Wednesday into Friday. As the system moves over very warm Gulf waters (water temps in the upper 80s over the northern Gulf), it is expected to become a bit better organized. How much more organized depends on how far south of the disruptive Gulf coast it travels. As of the 1 PM CDT Tuesday issuance from the NHC, a 40% chance of this system becoming a tropical system is being advertised. Guidance is advertising the system become better organized as it begins to move west of the upper ridge (and inland over southern Louisiana). Deep layer flow increases over the northern Gulf coast, pumping Gulf moisture inland, with precipitable h20 values rising above 2.4" over the forecast area and nearby. MLCapes in the 2000-2500J/kg Wednesday drop into the 1000-1500J/kg range Thursday and Friday, with an uptick in the coming weekend. With the soupy airmass over the forecast area the end of the week, the expected thunderstorms are expected to be efficient rainers, and with training cells possible, especially over our southern-most tier of counties, water issues may be an issue. WPC has placed our southern tier of counties west of the Florida state line in a slight risk of excessive rain for Friday. Am holding off on any Flood Watch at this time, with the ultimate path of the system this far out a bit hard to pin down. After this system moves off, upper level high pressure over the Southeast shifts west a bit, but remains in control over the region. A surface ridge builds west over the northern Gulf, keeping moisture levels high. Daily, mainly afternoon showers and thunderstorms over land areas of the forecast area are expected, overnight into early morning over our Gulf waters. Temperatures start well above seasonal averages, take a dip as rain chances increase the end of the week, then bounce back over the weekend into the coming week, especially high temperatures. High temperatures in the low to mid 90s Wednesday drop into the upper 80s to around 90 for Thursday and Friday. High temperatures quickly rebound back into the low to mid 90s by Sunday lasting into the coming week. Heat indices Wednesday bump Heat Advisory levels (108+), with most of the forecast area topping out in the 102-107 degree range. The drop in temperatures with the passing system will drop Heat Indices to around 100 for Thursday and Friday. Heat Indices then rebound back into the 102-107 degree range for Sunday into the coming week. Low temperatures in the low to mid 70s north of I-10, mid 70s to near 80 south expected through the forecast. An increasing tidal cycle along with greater swell on the lee side of the passing surface low will bring a High Risk of rip currents Thursday and Friday /16 && .AVIATION... (18Z TAFS) Issued at 110 PM CDT Tue Jul 15 2025 VFR conditions will prevail through the next 24 hours. Isolated showers and storms will be possible during the afternoon, however the chances are not high enough to include in the TAF. /13 && .MARINE... Issued at 259 PM CDT Tue Jul 15 2025 A light variable flow will become a moderate onshore by Thursday on the lee side of a westward moving surface low. Winds will east to a light to at times moderate this weekend into the coming week as a surface ridge builds west over the northern Gulf. /16 && .PRELIMINARY POINT TEMPS/POPS... Mobile 76 95 74 88 75 88 75 90 / 10 70 50 100 50 90 20 80 Pensacola 78 92 77 88 78 89 79 91 / 30 80 60 90 50 90 20 60 Destin 79 91 80 89 80 87 81 92 / 50 80 60 90 50 80 10 50 Evergreen 74 95 73 91 74 90 73 93 / 20 60 30 80 20 80 10 50 Waynesboro 74 97 73 92 73 88 73 93 / 10 30 30 80 20 90 10 60 Camden 75 95 74 91 73 89 73 91 / 10 40 20 70 10 80 10 50 Crestview 74 93 73 90 75 91 74 94 / 30 90 40 90 30 90 10 60 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jul 15, 5:52 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
552 PM CDT Tue Jul 15 2025
FLZ205-206-152315-
Okaloosa Inland FL-Okaloosa Coastal FL-
552 PM CDT Tue Jul 15 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN OKALOOSA COUNTY THROUGH
615 PM CDT...
At 552 PM CDT, Doppler radar was tracking a strong thunderstorm over
Eglin AFB, moving southwest at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wright, Fort Walton Beach, Niceville, Eglin AFB, Valparaiso, Mary
Esther, Ocean City, Lake Lorraine, Shalimar, and Cinco Bayou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3039 8680 3039 8681 3060 8659 3053 8645
3034 8658
TIME...MOT...LOC 2252Z 040DEG 27KT 3049 8658
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BlackThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 5:52 PM CDT | Special Weather Statement | MOB | Okaloosa | 23 min |
| Jul 15, 6:17 PM CDT | Areal Flood Advisory | MOB | Okaloosa | 3 hr |
| Jul 15, 6:22 PM CDT | Special Weather Statement | MOB | Okaloosa | 38 min |
| Jul 15, 6:45 PM CDT | Special Weather Statement | MOB | Okaloosa | 45 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.